Papers & preprints:

  1. Hölder estimate for a tug-of-war game with 1<p<2 from Krylov-Safonov regularity theory (with M. Parviainen). Preprint.

  2. Hölder regularity for stochastic processes with bounded and measurable increments (with P. Blanc and M. Parviainen). Ann. Inst. H. Poincaré Anal. Non Linéaire. 40 (1), pp. 215–258 (2023). Preprint.

  3. p-harmonic functions by way of intrinsic mean value properties (with J. G. Llorente). Adv. Calc. Var. 16 (1), pp. 111–129 (2023). Preprint.

  4. Inverse problems on low-dimensional manifolds (with G. S. Alberti and M. Santacesaria). Nonlinearity 36, pp. 734–808 (2023). Preprint.

  5. Local regularity estimates for general discrete dynamic programming equations (with P. Blanc and M. Parviainen). J. Math. Pures Appl. 167, pp. 225–256 (2022). Preprint.

  6. Asymptotic Hölder regularity for the ellipsoid process (with M. Parviainen). ESAIM Control Optim. Calc. Var. 26, Paper No. 112, 31 pp (2020). Preprint.

  7. Asymptotic Lipschitz regularity for tug-of-war games with varying probabilities (with H. Luiro, M. Parviainen and E. Ruosteenoja). Potential Anal. 53 (2), pp. 565–589 (2020). Preprint.

  8. On a class of singular measures satisfying a strong annular decay condition (with J. G. Llorente). Proc. Amer. Math. Soc. 147 (10), pp. 4409–4423 (2019). Preprint.

  9. A priori Hölder and Lipschitz regularity for generalized p-harmonious functions in metric measure spaces (with J. G. Llorente). Nonlinear Anal. 168, pp. 32–49 (2018). Preprint.

  10. Tug-of-war games with varying probabilities and the normalized p(x)-Laplacian (with J. Heino and M. Parviainen). Commun. Pure Appl. Anal. 16 (3), pp. 915–944 (2017). Preprint.

  11. On the asymptotic mean value property for planar p-harmonic functions (with J. G. Llorente). Proc. Amer. Math. Soc. 144 (9), pp. 3859–3868 (2016). Preprint.

  12. On the Dirichlet Problem for solutions of a restricted nonlinear mean value property (with J. G. Llorente). Differential Integral Equations 29 (1-2), pp. 151–166 (2016). Preprint.

Conference papers:

  1. Asymptotic regularity for a random walk over ellipsoids. Current Trends in Analysis, its Applications and Computation. Trends in Mathematics(). Birkhäuser, Cham. pp. 403–411 (2022).

Other publications:

  1. Origami Fractal (in Spanish). Boletín del IMI 73. Sección «1+400. Divulgación con 1 imagen y 400 palabras.» (12 Ene. 2023).

PhD Thesis:

Nonlinear Mean Value Properties related to the p-Laplacian. PhD thesis. Universitat Autònoma de Barcelona (2017).

Master Thesis:

Sucesiones en las topologías débiles de los espacios de Banach (in Spanish). Master thesis. Universidad de Murcia (2010).